# SDR MASA200501054

- Difficulty date: December 19, 2005
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 23,742 hours, 26,433 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Spu
- Part number: 849557
- Part serial: MX637537
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 2,098 hours, 2,062 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6323 GJT, NR 2 SPU CAUTION LIGHT ILLUMINATED.  FERRIED TO PHX.  MAINTENANCE REMOVED AND REPLACED SPU.  OPS CK GOOD.
